# SDR 99ZZZX3364

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 222031663103
- Condition: Broken
- Location: Engine Bay
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD BROKEN AND REPLACED WHILE REPLACING RIGHT MOUNT 230-031619-101
